# SDR SWAA2018100925826

- Difficulty date: September 24, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 41,273 hours, 19,181 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A6535
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 LOWER BEAM CRACKED IN RADIUS.  R&R NR 4 BEAM IAW DWG AND CCO.
